Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 19, NWS Tallahassee, FL

March 19, 2014Taylor County, Florida

NWS Tallahassee, FL issued this river flood warning at Mar 19, 2014, 4:14 AM EDT for Taylor County, Florida. It took effect at Mar 19, 2014, 4:21 AM EDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Mar 19, 2014, 4:14 AM EDT (08:14 UTC)
In effect from
Mar 19, 2014, 4:21 AM EDT
Expired
Mar 22, 2014, 10:44 AM EDT
In force
3 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Taylor County, FL

The radar

The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Econfina River near Perry (CR 655) (ECOF1).

Action stage
23 ft
Minor stage
24.5 ft
Moderate stage
25.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02326000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WGUS42 KTAE 190814
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
414 AM EDT WED MAR 19 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC123-200814-
/O.NEW.KTAE.FL.W.0019.140319T0821Z-000000T0000Z/
/ECOF1.1.ER.140319T0821Z.140319T0900Z.000000T0000Z.UU/
414 AM EDT WED MAR 19 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR THE ECONFINA RIVER NEAR PERRY (CR 655).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM WEDNESDAY THE STAGE WAS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* IMPACT...AT 11.0 FEET...WATER HAS BEGUN TO CROSS SECONDARY 
GRADED ROADS AROUND CR 655 AND IS FLOODING THE WAYSIDE PARK 
AND BOAT RAMP ADJACENT TO HIGHWAY 98. HIGHWAY 98 IS NOT AFFECTED.

&&
   
LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354


$$
7 follow-up statements
505 
WGUS82 KTAE 191413
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1013 AM EDT WED MAR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC123-201413-
/O.CON.KTAE.FL.W.0019.000000T0000Z-000000T0000Z/
/ECOF1.1.ER.140319T1000Z.140319T1300Z.000000T0000Z.UU/
1013 AM EDT WED MAR 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE ECONFINA RIVER NEAR PERRY (CR 655).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* IMPACTS...11.0 FEET...WATER HAS BEGUN TO CROSS SECONDARY GRADED
  ROADS AROUND CR655 AND IS FLOODING THE WAYSIDE PARK AND BOAT RAMP 
  ADJACENT TO HIGHWAY 98. HIGHWAY 98 IS NOT AFFECTED. 

&&
   
LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354


$$
857 
WGUS82 KTAE 200120
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 PM EDT WED MAR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC123-210120-
/O.CON.KTAE.FL.W.0019.000000T0000Z-000000T0000Z/
/ECOF1.1.ER.140319T1000Z.140320T0000Z.000000T0000Z.UU/
920 PM EDT WED MAR 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE ECONFINA RIVER NEAR PERRY (CR 655).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.

&&
   
LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354


$$
189 
WGUS82 KTAE 201518
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1118 AM EDT THU MAR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC123-211518-
/O.CON.KTAE.FL.W.0019.000000T0000Z-000000T0000Z/
/ECOF1.1.ER.140319T1000Z.140320T1400Z.000000T0000Z.UU/
1118 AM EDT THU MAR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE ECONFINA RIVER NEAR PERRY (CR 655).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* IMPACTS...AT 11.0 FEET...WATER HAS BEGUN TO CROSS SECONDARY
  GRADED ROADS AROUND CR655 AND IS FLOODING WAYSIDE PARK AND BOAT 
  RAMP ADJACENT TO HIGHWAY 98. HIGHWAY 98 IS NOT AFFECTED.  

&&
   
LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354


$$
120 
WGUS82 KTAE 210158
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
958 PM EDT THU MAR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC123-220158-
/O.CON.KTAE.FL.W.0019.000000T0000Z-000000T0000Z/
/ECOF1.1.ER.140319T1000Z.140320T1400Z.000000T0000Z.UU/
958 PM EDT THU MAR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE ECONFINA RIVER NEAR PERRY (CR 655).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM THURSDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 

&&
   
LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354


$$
979 
WGUS82 KTAE 211441
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 AM EDT FRI MAR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC123-221441-
/O.CON.KTAE.FL.W.0019.000000T0000Z-000000T0000Z/
/ECOF1.1.ER.140319T1000Z.140320T1400Z.000000T0000Z.UU/
1041 AM EDT FRI MAR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE ECONFINA RIVER NEAR PERRY (CR 655).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* IMPACT...AT 11.0 FEET...WATER HAS BEGUN TO CROSS SECONDARY GRADED
  ROADS AROUND CR655 AND IS FLOODING THE WAYSIDE PARK AND BOAT RAMP 
  ADJACENT TO HIGHWAY 98. HIGHWAY 98 IS NOT AFFECTED.

&&
   
LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354


$$
481 
WGUS82 KTAE 220205
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1005 PM EDT FRI MAR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-230205-
/O.EXT.KTAE.FL.W.0011.000000T0000Z-140325T0000Z/
/CONF1.2.ER.140318T1000Z.140320T2200Z.140324T1800Z.NO/
1005 PM EDT FRI MAR 21 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 38.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EARLY AFTERNOON.
* IMPACT...AT 38.5 FEET...COUNTY HIGHWAY 12 MAY BECOME CLOSED TO 
  VEHICULAR TRAFFIC.

&&
   
LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422


$$

FLC039-073-230205-
/O.EXT.KTAE.FL.W.0012.000000T0000Z-000000T0000Z/
/HVNF1.2.ER.140319T0405Z.140321T1331Z.000000T0000Z.NO/
1005 PM EDT FRI MAR 21 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 PM FRIDAY THE STAGE WAS 27.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 26.6 FEET 
  BY SUNDAY MORNING.

&&
   
LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436


$$
471 
WGUS82 KTAE 221444
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 AM EDT SAT MAR 22 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC123-221514-
/O.CAN.KTAE.FL.W.0019.000000T0000Z-140322T1444Z/
/ECOF1.1.ER.140319T1000Z.140320T1400Z.140322T1200Z.UU/
1044 AM EDT SAT MAR 22 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE ECONFINA RIVER NEAR PERRY (CR 655).
* AT  9:00 AM SATURDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 

&&
   
LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 19, 3:32 AM EDT, 42 minutes earlier.

Area forecast discussion, Mar 19, 3:32 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 AM EDT Wed Mar 19 2014

.Near Term [Through Today]...
The large scale pattern overnight shows that upper level wave
continue to lift newd over NE Conus resulting in flow over SE region
shifting from weak ridging to increasingly zonal. At surface...weak
high pressure moving Ewd across the Nrn Gulf region. RAP13 soundings
show that area PWATS have dropped to AOB 0.5 inches with moisture
limited to H9 and below with little change thru the day. So enough
residual soil moisture remains from recent rains that when combined
with light winds have generated areas of low stratus or fog.

During the day...CAM/Local confidence tool guidance show that low
cigs will be slow to burn off especially across GA counties closest
to eroding wedge. Looking upstream...deep surface low lifts from
Plains to upper Midwest. Trailing dry cold front begins the day
extending SSW across MS Valley into ERN most TX. By sundown...aided
by weak shortwave...low ejects further Newd with Srn tail of front
across Cntrl AL. Main impact of approaching front will be to place
local area increasingly in the warm sector and boost aftn highs to
the low 70s Nrn tier counties to the mid 70s elsewhere.

.Short Term [Tonight Through Friday]...
The short term will feature a period of quiet weather and
seasonable temperatures. The cool wedge that has been in place
will be completely scoured out by tonight as a dry cold front
approaches from the west. With a little bit of wind ahead of the
front, expect temperatures to remain in the mid to upper 40s.

The dry cold front will move into the region and dissipate on
Thursday. There's only a shot of drier air behind this front as all
the cooler air stays well to the north. After a few morning
clouds, expect a mostly sunny day on Thursday with highs warming
into the mid to upper 70s.

On Thursday night, high pressure will build over the region. With
calm winds and clear skies, expect temperatures to drop off into
the lower 40s inland, with a few pockets of upper 30s possible
across Southeastern Alabama.

The warm up will be quick on Friday as sunny skies prevail with
highs likely reaching the upper 70s with a few 80 degree readings
expected in the Southeast Florida Big Bend and even up into South
Central Georgia.

.Long Term [Friday Night Through Wednesday]...
The upper-level pattern will remain zonal into the weekend. Expect
high pressure to dominate with highs in the upper 70s and lows in
the 50s. By Sunday the first real threat of rain emerges as a
surface front extends from the NE CONUS down through our CWA.
Chances for rain will be best Sunday into Monday morning with even a
chance for isolated thunderstorms in the forecast. Temperatures on
the backside of the front will not be all that different from the
previous few days, approximately 10 degrees cooler for max and min
temps.

&&

.Aviation...[Through 06Z Thursday]...
Low cigs and vsbys have settled in across the area, with IFR cigs
and MVFR vsbys expected at terminals. VFR by 14z at ECP...elsewhere
MVFR cigs may linger to 15Z-16Z. After 16Z expect VFR thru 06Z.
Winds will remain light...less than 10 kts through the period.

&&

.Marine...
Seas are finally beginning to trend down this morning. Light
winds are expected across the marine area into Thursday. A brief
increase is anticipated Thursday night behind a cold front. High
pressure builds back over the waters by Friday, creating light
winds and low seas for much of the weekend.

&&

.Fire Weather...
High pressure with drier air will dominate the local region today.
The approach of a weak cold front tonight will bring a warmer
airmass later today. However...lingering low level moisture will
offset this warmer and drier airmass keeping RH above critical red
flag levels. In the wake of this front...the airmass dry out on
Thursday with minimum RH in the mid 20s over AL and GA and around
30s over inland north FL. The airmass will further dry out on Friday
with red flag humidities possible before moistening up again during
the weekend.

&&

.Hydrology...
River flooding continues across the Florida Panhandle, Florida Big
Bend and extreme Southern Georgia. While most of the flashier
creeks and streams have crested and are gradually falling, several
rivers are still rising, notably the Ochlockonee. Fortunately,
there will be a relatively dry period through at least Sunday that
will allow all but the Suwannee River to be in a period of recession
after Friday.

The Apalachicola River will reach flood stage at Blountstown later
today due to increased releases from Woodruff near 41kcs. This
will likely push Blountstown to a crest near 16 feet by late
tonight or early Thursday morning.

The Ochlockonee River continues to rise with Thomasville likely to
crest in the next 12 to 24 hours. Concord and Havana are looking
at crests very late Thursday or on Friday possibly in the
moderate flood category. Drawdowns continue on Lake Talquin to
handle the increased inflows. With Bloxham expected to remain
below flood stage, further crests downstream on the Ochlockonee
River should stay in the action stage (Smith Creek).

The Withlacoochee River above Valdosta continues to rise and
should crest around 16 feet early on Thursday morning. Increased
flows down the Little River will likely push the US-84 gage on the
Withlacoochee to minor flood stage, but flows should not be
sufficient enough to result in flood stages being met further down
the Withlacoochee River at Pinetta.

The Econfina and Steinhatchee Rivers continue to rise. With 4 to 6
inches of rain falling across the headwaters of these rivers with
this event, expect these slow draining rivers to remain elevated
through the weekend. Flood warnings will likely be needed later
today for the Econfina and extended for the Steinhatchee River
which could crest around 15 feet in the coming days.

For the Suwannee, as runoff comes down the Upper Suwannee and
Withlacoochee over the next several days, rises are expected for
the Middle and Lower Suwannee points. Flood stages are not
anticipated to be met at this time as there doesn't appear to be
enough water in the system to get river stages high enough.
However, action stages are certainly possible from Dowling Park
southward to Wilcox over the next several days.

For the latest river stages and forecasts, please visit:

water.weather.gov/ahps2/index.pho?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   76  47  78  43  79 /   0   0   0   0   0
Panama City   68  52  74  49  74 /   0   0   0   0   0
Dothan        74  49  75  41  76 /   0   0   0   0   0
Albany        74  48  75  41  77 /   0   0   0   0   0
Valdosta      74  48  79  43  80 /   0   0   0   0   0
Cross City    76  45  78  45  80 /   0   0   0   0   0
Apalachicola  67  50  71  49  72 /   0   0   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...BLOCK
SHORT TERM...GODSEY
LONG TERM...HARRIGAN
AVIATION...BLOCK
MARINE...GODSEY
FIRE WEATHER...BLOCK
HYDROLOGY...GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:34 PM EDTRiver Flood WarningTAEHolmes, Washington48 hr
Mar 18, 9:34 PM EDTRiver Flood WarningTAEWalton5 days
Mar 19, 4:01 AM EDTAreal Flood WarningTAEDixie, Taylor24 hr
Mar 19, 10:53 AM EDTRip Current StatementTAEBay, Gulf13 hr

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.